# SDR ORJA9992

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Failed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RON - EMERGENCY LIGHTS AT SEATS 17-20 WILL NOT STAY ILLUMINATED. FOUND BROKEN WIRING AT SEATS 17, 18, 19, 20. RECONNECTED WIRING FROM WALL TO SEATS ASSY AND INSTALLED NEW BATTERY PACK/CHARGER AT AFT RIGHT O/W EXIT OPS CHECK OK.  (M)
